On the Stability of a Procedure for Solving a Minimax Control Problem for a Positional Functional

Research output: Contribution to journalArticleResearchpeer-review

3 Citations (Scopus)
Original languageEnglish
Pages (from-to)54-69
Number of pages16
JournalProceedings of the Steklov Institute of Mathematics
Volume288
DOIs
Publication statusPublished - Apr 2015

Keywords

  • optimal control
  • differential games
  • stability
  • COMPACT CONVEX-SETS
  • PROPERTY

ASJC Scopus subject areas

  • Mathematics (miscellaneous)

GRNTI

  • 27.00.00 MATHEMATICS

Level of Research Output

  • VAK List

Cite this

@article{42ecb76b8cc14f438f4628cd9a18d366,
title = "On the Stability of a Procedure for Solving a Minimax Control Problem for a Positional Functional",
keywords = "optimal control, differential games, stability, COMPACT CONVEX-SETS, PROPERTY",
author = "Gomoyunov, {M. I.} and Lukoyanov, {N. Yu.}",
year = "2015",
month = "4",
doi = "10.1134/S0081543815020078",
language = "English",
volume = "288",
pages = "54--69",
journal = "Proceedings of the Steklov Institute of Mathematics",
issn = "0081-5438",
publisher = "Maik Nauka-Interperiodica Publishing",

}

TY - JOUR

T1 - On the Stability of a Procedure for Solving a Minimax Control Problem for a Positional Functional

AU - Gomoyunov, M. I.

AU - Lukoyanov, N. Yu.

PY - 2015/4

Y1 - 2015/4

KW - optimal control

KW - differential games

KW - stability

KW - COMPACT CONVEX-SETS

KW - PROPERTY

UR - http://www.scopus.com/inward/record.url?scp=84949505342&partnerID=8YFLogxK

UR - http://elibrary.ru/item.asp?id=26785418

UR - https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=tsmetrics&SrcApp=tsm_test&DestApp=WOS_CPL&DestLinkType=FullRecord&KeyUT=000352991400006

U2 - 10.1134/S0081543815020078

DO - 10.1134/S0081543815020078

M3 - Article

VL - 288

SP - 54

EP - 69

JO - Proceedings of the Steklov Institute of Mathematics

JF - Proceedings of the Steklov Institute of Mathematics

SN - 0081-5438

ER -